Magnetic susceptibility of a diluted Ising magnet
S. V. Semkin, V. P. Smagin, E. G. Gusev
Vladivostok State University of Economics and Service, Vladivistok, Russia
For the Ising model with nonmagnetic dilution, we consider a method for constructing the “pseudochaotic” impurity distribution based on the condition that the position correlation of movable impurity atoms in neighboring sites vanishes. For the one-dimensional Ising model with nonmagnetic dilution, we find the exact solution and show that the pseudochaotic approximation method gives the exact value of the magnetic susceptibility for this model in a zero external field. We assume that the pseudochaotic impurity distribution is completely uncorrelated in the region of zero magnetization for any lattice. This assumption is based on calculating the correlation functions for the Ising model with nonmagnetic dilution on the Bethe lattice. We find the magnetic susceptibility for that model.
Ising model, diluted magnet, Bethe lattice, magnetic susceptibility.
Author to whom correspondence should be addressed
PDF file (331 kB)
First page: PDF file
Theoretical and Mathematical Physics, 2019, 201:2, 1655–1663
S. V. Semkin, V. P. Smagin, E. G. Gusev, “Magnetic susceptibility of a diluted Ising magnet”, TMF, 201:2 (2019), 280–290; Theoret. and Math. Phys., 201:2 (2019), 1655–1663
Citation in format AMSBIB
\by S.~V.~Semkin, V.~P.~Smagin, E.~G.~Gusev
\paper Magnetic susceptibility of a~diluted Ising magnet
\jour Theoret. and Math. Phys.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|